# SDR HALA20241202346

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 18,793 hours, 3,980 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUELER REPORT FUEL CAP DIFFICULT TO REMOVE. FOUND CAP DEFORMED. REMOVED AND REPLACED FUEL CAP.
